Salve Regina University

Digital Commons @ Salve Regina

Faculty Assembly Documents

Faculty and Staff

4-4-2012

Faculty Assembly Agenda, 4-4-12

Salve Regina University

Follow this and additional works at: https://digitalcommons.salve.edu/fac_assembly



Part of the Education Commons

Recommended Citation

Salve Regina University, "Faculty Assembly Agenda, 4-4-12" (2012). Faculty Assembly Documents. 218. https://digitalcommons.salve.edu/fac_assembly/218

Rights Statement

EDUCATIONAL USE PERMITTED

In Copyright - Educational Use Permitted. URI: http://rightsstatements.org/vocab/InC-EDU/1.0/

This Item is protected by copyright and/or related rights. You are free to use this Item in any way that is permitted by the copyright and related rights legislation that applies to your use. In addition, no permission is required from the rightsholder(s) for educational uses. For other uses, you need to obtain permission from the rights-holder(s).

Dear Colleagues,

Below please find the agenda for the Faculty Assembly Meeting, scheduled for Wednesday, 4 April 2012, in Antone Room 128. The meeting will begin at 2:30 p.m. Upon entering Antone 128, all full-time teaching faculty will be issued a clicker device to determine quorum and for voting. The agenda includes scheduled times for each item. Adjournment is scheduled for 3:30 p.m. however we may exceed this time if discussions warrant.

James

AGENDA: FACULTY ASSEMBLY MEETING 4 APRIL 2012 ANTONE CENTER, ROOM 128, 2:30 PM

Scheduled Time: Agenda Item:

2:30-2:40 pm Call to Order and Welcome (10 min)

• Clicker Check-in (Quorum)

Approval of Minutes: 7 March 2012 meeting

Opening remarks

Election results

Collegium

Viewbook

Louise Monast, University Registrar (5 min)

2:40-3:10 Old Business (30 min)

• VOTE: International Studies Major Revision (5 min)

VOTE: Academic Vision (5 min)

VOTE: Core Curriculum Changes (5 min)

VOTE: Graduate Program in Administration of Justice (5 min)

• Faculty Emeritus Status document (10 min)

3:10-3:30 Reports and Announcements (20 min)

Treasurer's Report: Craig Condella (2 min)

• Dante Reading Group: Craig Condella (2 min)

MyWebCourses: Annette Torrey (4 min)

• Atwood Committee: Deb Curtis (2 min)

• Faculty Athletic Representative: John Rok (5 min)

• Core Curriculum Task Force: Alison Shakirian (5 min)

3:30 pm Adjourn